# SDR VNAA0809006

- Difficulty date: September 13, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 11,241 hours, 11,622 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, FORWARD EMERGENCY TRACK LIGHTING AND EXIT OVER LT WING FAILED.  MX R&R THE NR 2 INVERTER.  NO OTHER DEFECTS WERE NOTED AND ACFT WAS RELEASED FOR SERVICE.
